# SDR 96015123001

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Hook
- Part number: ABA8262501
- Condition: Corrosion
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR HOOK HAS EXCESSIVE PITTING CORROSION APPROXIMATELY 6 SQUARE INCHES.  REMOVED AND REPLACED AFT GIRT BAR HOOK IAW NR 2162.  (X)
